Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pimples, acne scars on face. Had zipac, applied clearz. Can I apply Erytop?

Hi,i have a pimples and acne scars on my face.I consult a doctor and the doctor has prescribed me some medicines but m not getting any positive result of these medicines

As of now i am taking zipac -200 and applying Clearz plus on my face

Someone has suggested me to apply Erytop on face.can i apply it and is this will be for acne scars???
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Welcome to healthcare Magic.
Acne is due to your adolescent hormones and you will continue to have it till that hormonal influence is over. It might be 28 yrs or 30 yrs or even 32. Erytop is a topical antibiotic gel(Clindamycin) which works against active pimples. You can use Benzoyl peroxide 2.5 % gel at night over pimple prone areas. Clearz plus is a lightening cream and is prescribed for dark marks. But it is a cream formulation, slightly oily which can again trigger new acne breakouts due to blockage of pores. I will recommend gel form of lightening agents like kojivit gel for dark post pimple marks, not on active pimples.
For the scars (pitted scars)you can approach a dermatologist practicing cosmetology for procedures like microdermabrasion, derma roller, chemical peels etc. Dermatologist will decide the procedure after seeing the type of scars you have.
Avoid creams on your face. Avoid too much oil on your scalp. Diet is important. Avoid milk and milk products like cheese, chocolates, sweets, sugary foods and drinks. Eat a lot of fruits rich in vitamin A.
Hope this helped
Take care
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor